# SDR 2012F00249

- Difficulty date: November 14, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 22,998 hours, 23,083 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED ANTI-SKID OTBD CAUTION MESSAGE.  ABORTED TAKEOFF BELOW 60 KTS.
